# SDR DALA2018010500151

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 10,277 hours, 3,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE L1 DOOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE CONNECTED  SLIDE LIGHT ASSY CONNECTOR IAW AMM 33-51. CHECKED GOOD.
